# SDR DL72S981468

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMER ESCAPE PATH LIGHTING INOP.  FOUND BLOWN POWER SUPPLY FUSE AND MELTED WIRING AT C/P.  REPLACED POWER SUPPLY AND BATTERY, REPAIRED DAMAGED WIRING.  OPN TEST OK.
